Swim is having trouble coming off subutex

Discussion in 'Opiate & Opioid addiction' started by kitten1982, Nov 15, 2006.

  1. kitten1982

    kitten1982 Silver Member

    Reputation Points:
    54
    Messages:
    12
    Joined:
    Nov 15, 2006
    from U.K.
    hi, have never been on here before, but just found it searching the net. I havent had any subutex now since sunday night, and is still feeling like ****. I was only on a low dose of subutex, 0.4mg, and was told that wouldnt feel bad at all cos it was such a low dose. I have been taking heroin for 4 years between age of 18 and 22. And then went on to detox on meth, and then onto subutex. I have been taking subutex for about 2 years now, and been on 0.4mg for a while. I dont know wether it is psychological or not now, but swim just feels so bad, and has no idea how long I am gona feel like this. its been bout 40 hours now, but still cant get any sleep. And I am sposed to be back at work on thursday!! its just getting hard
     
  2. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,974
    Joined:
    Feb 26, 2006
    With any tapering, doses have to be decreased to a very minute amount, and while 0.4 mg is comparatively small measured against some doses of subutex, it would be better to try to drop to 0.2 mg for a while, then 0.1, then stopping altogether. The subutex withdrawal will be similar to most other opiate withdrawals, and lasts about 7-10 days total. Heroin withdrawal, ironically, usually does not last as long as this. After about day 3 or 4 You should notice an improvement and start to feel better. Feel free to browse around the recovery section for more tips on making opiate withdrawals a bit easier. Good luck, and even though its not a pleasant feeling, consider that each moment of suffering is one step closer to being substance-free..thats something to really be proud of.
     
  3. kitten1982

    kitten1982 Silver Member

    Reputation Points:
    54
    Messages:
    12
    Joined:
    Nov 15, 2006
    from U.K.
    thanks for that. I felt they was being fobbed off by drugs workers, saying that I wouldnt feel bad at all. was making it feel like it was all in my head. well its been 51 hours now and I feel bad and good in stages. its very strange. I feel good at moment but knows there is no point getting in bed.... swim might aswell ride it out now.
     
  4. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,974
    Joined:
    Feb 26, 2006
    Yes, people who don't have direct experience with subutex can sometimes underestimate the withdrawal. Tapering will make the withdrawal a bit easier, but the withdrawal will still happen, which some people do not understand. The length of tapering and what amount You has dropped down to will determine the withdrawal's severity and length. The fact that You is still feeling good sometimes though is a good sign, most people find it unequivocally unpleasant. You has come this far, so you may as well ride it out as you said. In a couple of days You should start to feel much better, and after about 5 days or so, the physical part should be completely over.
     
  5. kitten1982

    kitten1982 Silver Member

    Reputation Points:
    54
    Messages:
    12
    Joined:
    Nov 15, 2006
    from U.K.
    well its been bout 80 hours now (and counting.....) and i still cant get to sleep. felt good today, but then felt really bad tonight. i sort of felt like i was pilling, and then i started to get irritable again. i cant understand, ive only eva gone cold turkey in the past wen i couldnt get hold of any gear for the nite, and it was horrible. but this is going frm good to bad, and i dont know wen im gona settle at good? i do feel beta in myself already tho, and my partner is keeping me sane!

    thought me posting might be useful to other people trying to kick the habit. i just wana say that its hard, but it is worth it. and its best to just lock urself away frm reality for a week or so. i felt very vunerable just going to the newsagents today, and really freaked out by otherwise familiar surroundings.

    if anybody else is having trouble going through the same, feel free to message me, i would like to think i could offer some advise.